# SDR DL76L990238

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025104
- Condition: Dirty
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK VALVE STICKS.  HARD TO EXHALE, NEEDED CLEANING.  REPLACED O2 MASK.
